Patients Crohn's disease
Have you experienced weight gain with your Crohn's disease?
- 80 views
- 4 times supported
- 11 comments
Hello Carenity members,
Crohn's in itself can attribute to a weight loss as a result of the condition inflicting a decreased appetite, nausea, and diarrhea.
However, unfortunately, many treatments (such as steroids) for Crohn's disease may cause weight gain. Other factors attributing to weight gain may include stress, lack of physical activity and diet.
Have you gained weight since you were diagnosed?
What do you attribute the weight gain to... medication, stress, diet, a combination, or something else?
What do you do to avoid weight gain? Any recommendations?
Feel free to share your experiences with other members.
All commentsGo to the last comment
I also had issues with weight gain from my meds. Prednisone really did me dirty. I eventually lost it all when I had my ostomy done.
Members are also commenting on...
Articles to discover...
07/02/2022 | News
01/28/2022 | News
10/04/2018 | Advice
03/08/2018 | Advice
02/12/2019 | Advice
05/19/2017 | Testimonial